MAUDE Adverse Event Report: BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿; BLOOD SPECIMEN COLLECTION DEVICE

BECTON, DICKINSON AND COMPANY (BD) BD PRESET¿ ECLIPSE¿; BLOOD SPECIMEN COLLECTION DEVICE
Catalog Number 364391
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 10/14/2024
Type of Reportable Event Malfunction
Event or Problem Description
It was reported while using a bd preset¿ eclipse¿ syringe blood leaked past the plunger stopper.This occurred with 100 syringes.There was no report of adverse impact to patients or users.
 
Additional Manufacturer Narrative
A device evaluation and/or device history review is anticipated but is not complete.Upon completion, a supplemental report will be filed.
 
Additional Manufacturer Narrative
The following fields have been updated with additional information.D9: device available for evaluation: yes.D9: returned to manufacturer on: 20-nov-2024.Investigation summary: material #: 364391, lot/batch #: 4177534.Bd received 3 samples and 2 photos for investigation.The photos were reviewed and the customer¿s indicated failure mode for leakage was observed.Additionally, the customer samples along with 10 retention samples from bd inventory were evaluated by functional draw testing and the indicated failure mode for leakage with the incident lot was not observed.Based on a review of the device history record for the incident lot, all product specifications and requirements for lot release were met.There were no related quality issues during manufacturing of the product.This complaint has been confirmed for the indicated failure mode leakage.Bd was not able to identify a root cause for the indicated failure mode.Complaints received for this device and reported condition will continue to be tracked and trended.Our business team regularly reviews the collected data for identification of emerging trends.
 
Event or Problem Description

Brand Name
BD PRESET¿ ECLIPSE¿
Common Device Name
BLOOD SPECIMEN COLLECTION DEVICE
Manufacturer (Section D)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK 
Manufacturer (Section G)
BECTON, DICKINSON AND COMPANY (BD)
belliver way
belliver industrial estate
plymouth
UK  
Manufacturer Contact
jo doyka
7 loveton circle
sparks, MD 21152
4103164000
MDR Report Key20663195
Report Number9617032-2024-01769
Device Sequence Number18202225
Product Code JKA
UDI-Device Identifier50382903643917
UDI-Public(01)50382903643917(11)240625(17)260630(10)4177534
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K202446
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/21/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date06/30/2026
Device Catalogue Number364391
Device Lot Number4177534
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 10/14/2024
Supplement Date Received by Manufacturer11/21/2024
Initial Report FDA Received Date11/12/2024
Supplement Report FDA Received Date12/09/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown